A possible case of carbamazepine induced pancreatitis.

Abstract

The authors report a case of acute pancreatitis (AP) occurring in a patient under treatment with carbamazepine (CBZ) for post-traumatic petit mal epilepsy, and review the current literature of drug-induced AP. The evidence of high plasmatic levels of CBZ and the absence of other aetiologic factors lead the authors to conclude that the overdose of CBZ could have represented the precipitating of the episode of acute pancreatitis.

Cite this paper

@article{Forte1996APC, title={A possible case of carbamazepine induced pancreatitis.}, author={Angelo Forte and Luca Salvatore Gallinaro and Giovani Montesano and Raffaele Turano and A. Bertagni and Giulio Illuminati}, journal={Rivista europea per le scienze mediche e farmacologiche = European review for medical and pharmacological sciences = Revue européenne pour les sciences médicales et pharmacologiques}, year={1996}, volume={18 5-6}, pages={187-9} }